Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Taking Simponi Aria?

Anyone Taking Simponi Aria?

I've been moved from enbrel to simponi aria by transfusion and have had several infusions so far. The drug seems to be very effective and since after the first two infusions I only have to have it once every two months it's pretty convenient. My question relates to the impact the day of the infusion. I find the infusion itself to be pretty routine but I'm always so sleepy afterwards. They give benedryl with it and that does make me sleepy. It's just that I'm just useless for the whole… read more

A myRAteam Member said:

I schedule my infusions later in the day because it makes me exhausted. I don’t think it is just because of the benadryl. I think it is normal for your body to be tired after the infusion. Hopefully you can plan ahead for easy dinners for the fam or appointments late in the day so you can rest. Good luck.

posted about 1 year ago
A myRAteam Member said:

It was the same for me too. I have been off it awhile now.

posted about 1 year ago
A myRAteam Member said:

I do the same thing. Not sure it's normal but I go through the same thing. I wish u luck

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in